MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device associated with this complaint has been received, however, the investigation is pending.A follow-up report will be filed when the investigation has been completed.Date of event is unknown.
 
Event or Problem Description
During the device check, the autopulse platform (sn (b)(4) ) displayed user advisory (ua) 02 (compression tracking error) message several times.No patient involvement.
 
Additional Manufacturer Narrative
The customer reported complaint for the autopulse platform (sn (b)(6) displayed an error message user advisory (ua) 02 (compression tracking error) was confirmed during the load cell characterization test and archive data review.The root cause for the user advisory (ua) 02 error was due to defective load cell modules.The cracked front enclosure and defective load cells were likely attributed to mishandling such as a drop.Upon visual inspection, noticed a cracked front enclosure.The observed damage appeared to be the characteristics of user mishandling such as a drop.The front enclosure was replaced to remedy the observed issue.Also, found the encoder drive shaft does not rotate smoothly, exhibits binding and resistance due to a sticky clutch plate.This type of drive shaft issue is characteristic of normal wear and tear.The impact of a sticky clutch was not severe enough to make the platform non-functional.Deburring of the clutch plate needs to be performed to remedy the encoder driveshaft issue.The autopulse platform is a reusable device and was manufactured in january 2008 and is more than 12 years old, well beyond the expected service life of 5 years.A review of the archive data indicated the error message user advisory (ua) 02 around the customer reported event date, thus confirming the reported complaint.Also, the archive shows the presence of user advisory (ua) 07 (discrepancy between load 1 and load 2 too large) error message as it is related to the defective load cell issue.The load cell characterization test revealed that both of the load cells exceed normal parameters.The load cells were replaced to address the user advisory (ua) 02 error.The platform was further examined and unrelated to the reported complaint, it was noted that the power distribution board (pdb) revision level was below 6 and needed to be updated, attributed to the age of the platform.Following the repair, the autopulse platform was subjected to the run-in test using the 95% patient large resuscitation test fixture (lrtf) without any fault or error.Historical complaints were reviewed for service information related to the reported complaint and there was no previous history of complaint reported for autopulse platform with serial number (b)(6).

Brand Name
AUTOPULSE RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key11883040
Report Number3010617000-2021-00441
Device Sequence Number3400007
Product Code DRM
UDI-Device Identifier00849111000079
UDI-Public00849111000079
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0700-16
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/06/2021
Initial Date Received by Manufacturer 05/03/2021
Supplement Date Received by Manufacturer06/08/2021
Initial Report FDA Received Date05/26/2021
Supplement Report FDA Received Date06/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1